# SDR CA121024011

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 80066PLY
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT CONDUCTED A BACK TRACK TAXI OUT TO THE RUNWAY,   TURNED VERY SHARP USING BRAKES TO PIVOT THE WHEEL AND SHEARED THE VALVE STEM ON THE TUBE CAUSING THE TIRE TO DEFLATE AND RESULTING IN THE ACFT TO BE STUCK ON THE RUNWAY FOR APPROXIMATELY 30 MINUTES WHILE MAINTENANCE CHANGED THE WHEEL ASSY.  NO OTHER FLIGHTS WHERE DIVERTED DURING THIS TIME NOR WAS AIRPORT SERVICE INTERRUPTED.
